# SDR TWRA9852

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 2564 · Life Raft
- Part: Cable
- Condition: Missing
- Location: Raft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT, FLIGHT ATTENDANT REPORTED L3 LIFE RAFT COMPARTMENT DOOR NOT SECURED.  FLIGHT CREW WAS NOTIFIED RAFT WAS MOVED TO R3 DOOR.  INSPECTED RAFT COMPARTMENT AND FOUND LEFT HAND BALANCE CABLE OFF.  REINSTALLED CABLE, PERFORMED OPS CHECK OF DOOR, OK.  REINSTALLED LIFE RAFT.  (X)
